Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Extreme mood swings after taking micronor. Medication side effect?

Hello,.i ve been taking micronor for 3 months and i feel like constant pms . I over react to stuff, i go from calm to.extreme irritated and i find it hard to keep my self control. I have extreme mood swings and thought it might have something to do w the pill since it gets worse and more evident when i forget one and take 2 same day (happened 3 times). Is it possible?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
As you are on oral contraceptive pill Micronor (Norethindrone) which is form of progestin hormone. It can cause mood changes and depression as you are experiencing. You are advised to stop these pills and use other methods of contraception or alternative pills.
For proper switching of pills it is important to visit a doctor.
Hope it helps.
Take Care!
Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor